RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Repnikov, Valentin Dmitrievich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:168
Abstract pages:1290
Full texts:554
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person32071
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196682

Publications in Math-Net.Ru
2005
1. V. D. Repnikov, “A Method for Solving Partial Differential Equations with Homogeneous Boundary or Initial Conditions”, Differ. Uravn., 41:3 (2005),  423–425  mathnet  mathscinet; Differ. Equ., 41:3 (2005), 447–450
2004
2. V. D. Repnikov, “Solution of the Cauchy problem for the heat equation on the surface of a cone and a Riemann surface”, Differ. Uravn., 40:12 (2004),  1708–1711  mathnet  mathscinet; Differ. Equ., 40:12 (2004), 1794–1798
2003
3. Yu. V. Pogorelov, V. D. Repnikov, “A Stabilization Criterion for the Solution of the Cauchy Problem for the Heat Equation in the Bolyai–Lobachevskii Space”, Differ. Uravn., 39:12 (2003),  1712  mathnet  mathscinet; Differ. Equ., 39:12 (2003), 1808–1809
2002
4. V. D. Repnikov, “On the Laplacian and the Solution of the Cauchy Problem for the Heat Equation in the Infinite-Dimensional Spaces $L_2(0,1)$ and $l_2$”, Differ. Uravn., 38:8 (2002),  1101–1104  mathnet  mathscinet; Differ. Equ., 38:8 (2002), 1173–1177
5. V. D. Repnikov, “Stabilization of the Solution of the Cauchy Problem for the Heat Equation in the Bolyai–Lobachevskii Plane”, Differ. Uravn., 38:2 (2002),  262–270  mathnet  mathscinet; Differ. Equ., 38:2 (2002), 279–287
1998
6. V. D. Repnikov, “Some refinements of a stabilization theorem for solutions of the heat equation”, Differ. Uravn., 34:6 (1998),  812–815  mathnet  mathscinet; Differ. Equ., 34:6 (1998), 809–812
1996
7. V. D. Repnikov, Yu. P. Huhryanskii, E. V. Bordakov, “On some function series containing roots of a transcendental equation”, Differ. Uravn., 32:4 (1996),  568–569  mathnet  mathscinet; Differ. Equ., 32:4 (1996), 575–577
1995
8. V. D. Repnikov, “On the stabilization of solutions of parabolic equations with an elliptic part in divergence form”, Differ. Uravn., 31:1 (1995),  114–122  mathnet  mathscinet; Differ. Equ., 31:1 (1995), 102–109
1991
9. V. D. Repnikov, “Limit relations between solutions of some equations of hyperbolic, parabolic and elliptic types”, Differ. Uravn., 27:1 (1991),  165–167  mathnet  mathscinet  zmath
1988
10. V. D. Repnikov, “Asymptotic behavior of the solutions of parabolic equations with coefficients that depend on time”, Differ. Uravn., 24:5 (1988),  902–904  mathnet  mathscinet  zmath
11. V. D. Repnikov, “The asymptotic closeness and stabilization of the solution of a parabolic equation”, Differ. Uravn., 24:1 (1988),  146–155  mathnet  mathscinet; Differ. Equ., 24:1 (1988), 115–121
1987
12. V. D. Repnikov, “Stabilization of the solutions of parabolic equations with oscillating coefficients”, Differ. Uravn., 23:8 (1987),  1353–1359  mathnet  mathscinet
1985
13. V. D. Repnikov, “Theorems on a type of integral operator and their applications to the heat equation and in operational calculus”, Dokl. Akad. Nauk SSSR, 280:1 (1985),  45–46  mathnet  mathscinet  zmath
1984
14. V. N. Denisov, V. D. Repnikov, “Stabilization of the solution of the Cauchy problem for parabolic equations”, Differ. Uravn., 20:1 (1984),  20–41  mathnet  mathscinet
1983
15. V. D. Repnikov, “The relation between two types of limit integral means of functions of the class $T_p(R_n)$”, Dokl. Akad. Nauk SSSR, 272:4 (1983),  798–801  mathnet  mathscinet  zmath
1967
16. V. D. Repnikov, S. D. Èidel'man, “A new proof of the theorem on the stabilization of the solution of the Cauchy problem for the heat equation”, Mat. Sb. (N.S.), 73(115):1 (1967),  155–159  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:1 (1967), 135–139
1966
17. V. D. Repnikov, S. D. Èidel'man, “Necessary and sufficient conditions for establishing a solution to the Cauchy problem”, Dokl. Akad. Nauk SSSR, 167:2 (1966),  298–301  mathnet  mathscinet  zmath
1964
18. V. D. Repnikov, “Uniform stabilization of the solution of the Cauchy problem for parabolic equations”, Dokl. Akad. Nauk SSSR, 157:3 (1964),  532–535  mathnet  mathscinet  zmath
1963
19. V. D. Repnikov, “Some theorems on stabilizing the solution of the Cauchy problem for parabolic equations”, Dokl. Akad. Nauk SSSR, 148:3 (1963),  527–530  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019